# SDR 2018FA0000100

- Difficulty date: February 5, 2018
- Submitted: March 13, 2018
- Operation: General aviation
- Aircraft: N2452C
- Make and model: Piper PA-38-112
- Aircraft serial: 3879A0192
- Engine: Lyc O235*
- Propeller: Snsnch 72CK
- System (JASC): 2800 · Aircraft Fuel System
- Part: Rotor
- Part number: A2364A
- Condition: Worn
- Location: Fuel Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN ROTOR ULTIMATELY FAILED DURING FLIGHT, RESULTING IN A FATAL ACCIDENT.  THE PILOT LIKELY HAD TO APPLY EXCESSIVE FORCE TO SWITCH FUEL TANKS WITH THE WORN ROTOR.
